The chaos of the solution semigroup for the quasi-linear Lasota equation

Yu Hsien Chang, Cheng Hong Hong

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

This paper is concerned with the solution semigroup of a quasi-linear Lasota equation. We show the existence and uniqueness of a solution semigroup for the quasi-linear Lasota equation. We also find a necessary and sufficient condition for the solution semigroup of the equation to be chaotic.

Original languageEnglish
Pages (from-to)1707-1717
Number of pages11
JournalTaiwanese Journal of Mathematics
Volume16
Issue number5
DOIs
Publication statusPublished - 2012 Jan 1

    Fingerprint

Keywords

  • Lasota equation

ASJC Scopus subject areas

  • Mathematics(all)

Cite this